MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SROM XSM/SM A/P BLOCK; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES

DEPUY ORTHOPAEDICS INC US SROM XSM/SM A/P BLOCK; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Catalog Number 216311001
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned device confirmed the reported event.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The pin broke off in cutting guide and it was stuck.

Brand Name
SROM XSM/SM A/P BLOCK
Common Device Name
KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8270779
Report Number1818910-2019-82002
Device Sequence Number13815160
Product Code HWT
UDI-Device Identifier10603295093602
UDI-Public10603295093602
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number216311001
Device Lot NumberTBHMC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/03/2019
Initial Report FDA Received Date01/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR